Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

177 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Weird discharge halfway through pill cycle

Premium Questions

doctor1 MD

hi we had unprotected sex on end of 5th day of mensural cycle. On 6th day morning my wife had little bleeding again. Now is any i pill required to prevent pregenancy. Is it safe to have i pill on 6th ...

doctor1 MD

I had sex on 3rd day of my period and my partner used condom and didnot ejacuated but to be on safer side i consumed i pill within 72 hours and i had bleeding after 5 days of consumption of i pill. I ...

doctor1 MD

will there be chances of getting pregnant? Will there be side effects in taking a birth control pill ?( never had before )and we have a 7 months old baby who is breastfeed any side effects on taking i pill? ...

doctor1 MD

cycle normally is 25 days was 28 days but last cycle was 34 days. We had intercourse on sunday. And inwas geting striny discharge. Getting pelvic pains from ydy coming and going. Is there a chance ...

doctor1 MD

Hii doctor My gf had just finishing her periodic cycle n she was on 7th day.. We had unprotected sex. I had given her i-pill within 1hr of unprotected sex. And till know she didn't get ny bleeding ...

Public Forum Discussions

doctor1 MD

before my sugar pills are supposed to be taken for my period. But I am wanting to go off of it halfway through the section. Will this mess with my menstrul cycle at all? ...

doctor1 MD

Hi, I had protected sex with my boyfriend on April 27, 2013... half-way through he pulled out ... thought something felt weird. It happens that the condom broke, but he didn t finish inside of it. I ...

doctor1 MD

My question is can you get pregnant right after period, considering the fact that my cycle is very long(35days). we didnt have sex, but he wanted to see how it felt inside me. So he put it just halfway ...

doctor1 MD

period. I had messed up my birthcontrol for the month so i stopped taking it about halfway through ... my pills . It was about 8 days long and it finally ended. Yesterday, about a week after my period ...

doctor1 MD

pills to get my periods prepone..N if I ll prepone it...Will ill get my period after 19 April ...

doctor1 MD

Hi. I had Unprotected sex four days after end of my menstral cycle. LMP 12/25/13. Sex on 1/01/14 I ... symptoms a week later.breast fuller/sensitive. Tired..lower back pain.. Mood swings..weird cravings. I took ...

doctor1 MD

but the doc said there was a small bit of discharge , he swabbed it and that s his diagnosis on looking at the slide. He gave me pills to take but told me, due to the long-distance nature of my relationship ...

doctor1 MD

hi, i took diane 35 (21 pill pack) in may and finished the pack. by 2nd week of june, i had my ... to happen after finishing this pack? is it safe for me to have unprotected sex after taking 11 pills ...

doctor1 MD

and red.I cleaned it and tried to put my earing back in but it s like a sharp pain half way through ...

doctor1 MD

of my menstrual cycle. My periods were 10 days earlier. And I have very less thick darker blood discharge after a week from the intercourse. Is there a chance to be pregnant? ...

Mobile Questions and Answers

doctor1 MD

WHen have you started the microgynon, I mean how long have you been on it ? Have you had this symptom earlier ? This is called breakthrough bleeding that often occurs with hormonal pills. Just continue taking the pills and the spotting should stop. If it does not, switch to a higher hormone content pill next cycle. Take care.

doctor1 MD

Hi, The stretchy vaginal discharge midway through a menstural period happen due to the effect of high levels of hormones and often is associated with ovulation. This means that, it is the time when there is a high chance of pregnancy.

doctor1 MD

You might be having hormonal imbalance. So better to consult gynecologist and get done clinical examination and hormone levels. Please hit thanks.